ImPatient wrote: Ah okay, so you have experience cutting them. I thought maybe you had different pills or it was dangerous if the brownish stuff was exposed before being in ones stomach or something...
LOL, my Hema says I'm her only patient that splits 12.5mg tablets. The 25 and 50 are easy-peazy to split, compared to the 12.5 pills. They are thicker. For me, I feel the need to take baby aspirin more often (headaches and calf pains) when I don't split. Recall that I'm taking Danazol too and that is why I need such a small dose of Promacta.
However, then problem is, I get really tired on even higher low counts, I don't know how people work or think clearly like this... maybe it's due to something else. My B12 is finally high again, but my ferritin is still a bit on the low side, though not too low.
You mean counts below 100? Yes, others have mentioned fatigue with lower counts before, on this forum and in person. If a certain minimum makes things better, ya gotta do, what you gotta do.
Hi MelA- I'm sorry that person you know has Nplate as their only option. I had many problems when I was on NPlate, but I think it was worse because the previous doctor had given me too much. Yes I told my new hematologist and my gp about my (bearable but slightly concerning) pain and issues breathing on Revolade. I'll be at the hematologist's this week again and remind him. I can really handle this bit of pain, but I want to make sure it's nothing bad. Most of it is listed as side effects anyway, but it feels strange to me. (Well stabbing pain in the chest and sudden trouble breathing is listed as possible sign of a clot, but it says that problems breathing can also "just" be a side effect... yeah I don't know... I'm probably just saying it's not so bad, because on the other meds it's been worse.)
I'd always ask at least one doctor in person when it's about changing strong meds like this. I think for now I'll be fine with 25mg, but there are also 12.5mg pills. My guess is that'd be too low. I'm also working out a bit now that I can finally do more than walk ten minutes (my feet used to hurt like hell and start bleeding, that's how I discovered I had thrombocytopenia- after buying several pairs of new shoes). Eating a bit less... maybe living healthier again helps a bit. I usually eat quite healthy, but I didn't around christmas and on Dexamethasone.
Hi Hal- Ok. I'll wait and see what happens the next weeks... Right now I feel almost normal (not too hungry, can do light work out, walk far etc), except for my body specifically my spine making a bit too many cracking noises. The pain isn't so bad, and I only have slight trouble breathing, dry cough (which started with NPlate and remained on Revolade). I started applying for jobs again, it's really a lot better than a few months ago.
Just an update- counts have often been over 150 lately, except once 50. So my doctor said I should take 25mg Eltrombopag every two days starting tomorrow. (Has been everyday since February) I'm scared as my health hasn't been ideal, lots of pain and dizziness... But I understand it's the right thing to do with such high counts. I hope they don't totally crash. I will see the doctor once a week now until stable. He's an immune hematology specialist so I trust that I'm in good hands.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: email@example.com